Articles with article keyword: Random walks

Choquet-Deny groups and the infinite conjugacy class property

Pages 307-320 by Joshua Frisch, Yair Hartman, Omer Tamuz, Pooya Vahidi Ferdowsi | From volume 190-1

Probabilistic Waring problems for finite simple groups

Pages 561-608 by Michael Larsen, Aner Shalev, Pham Huu Tiep | From volume 190-2

Recurrence of planar graph limits

Pages 761-781 by Ori Gurel-Gurevich, Asaf Nachmias | From volume 177-2

Cover times, blanket times, and majorizing measures

Pages 1409-1471 by Jian Ding, James R. Lee, Yuval Peres | From volume 175-3